MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM BARD LUBRI-SIL FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM BARD LUBRI-SIL FOLEY CATHETER
Model Number A947316
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the surestep foley tray system did not contain 10cc syringe filled with sterile water.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.Based on patient code 2645 the product was not used on the patient.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be ¿incorrect operation ¿.The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURESTEP FOLEY TRAY SYSTEM BARD LUBRI-SIL FOLEY CATHETER
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11889447
Report Number1018233-2021-03045
Device Sequence Number3766969
Product Code EZL
UDI-Device Identifier00801741074141
UDI-Public(01)00801741074141
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberA947316
Device Catalogue NumberA947316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;